Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re:Weight Gain with Lexapro gena88

Posted by NOTINSANEJUSTPPMD on February 19, 2003, at 0:48:21

In reply to Re: Weight gain with Lexapro?, posted by gena88 on February 18, 2003, at 2:03:11

I gain 55 lbs last year on Zyprexa! And i was taking Wellbutrin 150 twice daily. I could not lose weight for nothing! I was switched to Lexapro in November and I still am taking my Wellbutrin as always and I have actually started to lose weight I have lost 15 lbs since November and it just keeps melting off. With a nice low carb diet and between cleaning and chasing two kids around a two story house I am very excited with my loss and that I am feeling back to my old self again! And I haven't known her for over 6 years! :) Good Luck


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:NOTINSANEJUSTPPMD thread:201075
URL: http://www.dr-bob.org/babble/20030214/msgs/201753.html